# SDR SWAA2014051427991

- Difficulty date: May 10, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 66,805 hours, 55,514 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: 654645262A
- Part serial: MA5585
- Condition: Broken
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD GND SPOILER PANEL OTBD CTR HINGE FITTING BROKEN.  R & R SPOILER IAW MM.
